Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Theory of non-linear singular differential systems


Author: W. J. Trjitzinsky
Journal: Trans. Amer. Math. Soc. 42 (1937), 225-321
MSC: Primary 34A25; Secondary 34A30, 34A99
MathSciNet review: 1501923
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A25, 34A30, 34A99

Retrieve articles in all journals with MSC: 34A25, 34A30, 34A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501923-9
PII: S 0002-9947(1937)1501923-9
Article copyright: © Copyright 1937 American Mathematical Society